MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 3

MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 3
Catalog Number 01.13.103L
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 05/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 may 2018; lot 177631: (b)(4) items manufactured and released on 22 january 2018.Expiration date: 2023-01-11; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed on 18 may 2018: postoperative femoral fracture occurred few weeks after primary cementless total hip arthroplasty.This event may be due to normal intraoperative bone weakening due to femoral preparation but other unknown patient characteristics may have contributed.In this case, there is no reason to suspect a malfunctioning device.
 
Event or Problem Description
About 15 days after surgery the surgeon revised the patient for a femur fracture.Stem, head and liner substituted successfully.

Brand Name
MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 3
Common Device Name
CEMENTLESS ANATOMICAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7560661
Report Number3005180920-2018-00389
Device Sequence Number11062970
Product Code LZO
UDI-Device Identifier07630030803192
UDI-Public07630030803192
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2018
Device Catalogue Number01.13.103L
Device Lot Number177631
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;